Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Feeling weak, nauseous and disoriented. High BP and dizziness with nose bleed. Reason?

I had an episode sun nite when i was driving. I was suddenly weak disoriented naseous and in a cold sweat. Made it home on auto pilot. Felt I was going to pass out going in to my apt. Perhaps rrelated have been not dizzy but off balance lately. BP is upand i have nose bleeds most days as i used to when bp was high. I have remained naseous since sunday.
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

With no clues on age, gender, personal history or co-morbidities, diagnosis will prove to be a wild goose chase!
Heart - Coronary Artery, Arrhythmia) / Ears (balancing mechanism is there) / Nerves ((transient Ischemia) - so on...
Rise of blood pressure could be a cause or consequence too.
See your Internist...get yourself examined and investigated...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 23 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor